Linear complexity of the discrete logarithm

S. Konyagin, T. Lange, I.E. Shparlinski

    Research output: Contribution to journalArticleAcademicpeer-review

    12 Citations (Scopus)
    1 Downloads (Pure)


    We obtain new lower bounds on the linear complexity of several consecutive values of the discrete logarithm modulo a prime p. These bounds generalize and improve several previous results.
    Original languageEnglish
    Pages (from-to)135-146
    JournalDesigns, Codes and Cryptography
    Issue number2
    Publication statusPublished - 2003


    Dive into the research topics of 'Linear complexity of the discrete logarithm'. Together they form a unique fingerprint.

    Cite this